# SDR 2007UALA04581

- Difficulty date: November 5, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 55,128 hours, 30,978 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRIC TRIM DOES NOT ENGAGE AFTER T/O FROM EITHER YOKE, TAKES SEVERAL TRIES WITH THE SWITCH.   ACCOMPLISHED OPS TEST WITH FLAPS UP AND AT 1 UNIT. BOTH SW'S OPS NORMAL. MANUAL OPS WAS SMOOTH. INSPECTED EXTERIOR OF STAB AND STAB JACKSCREW AREA, ALL OK. NO HISTORY AND NO FURTHER OCCURANCES SINCE ORIGINAL.
